Hermant K. Pathak, Swami N. Mishra
Coincidence Points for Hybrid Mappings
The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 58, 67-85(2004)
47H10 Fixed-point theorems, See also {54H25, 55M20, 58C30}
54H25 Fixed-point and coincidence theorems, See also {47H10,
Abstract: There have been several extensions of known fixed point theorems
in which a mapping takes each point of a metric space into a
closed (resp.\ closed and bounded) subset of the same
(cf.~\cite{pami3, pami4, pami5, pami7, pami10, pami11}). Hybrid
fixed point theory for nonlinear mappings is relatively a recent
development within the ambit of fixed point theory of point to set
mappings (multivalued mappings) with a wide range of applications
(see, for instance, \cite{pami2, pami8, pami12, pami13, pami14,
pami15, pami16}). Recently, in an attempt to improve /generalize
certain results of Naidu, Sastry and Prasad \cite{pami11} and
Kaneko \cite{pami4} and others, Chang \cite{pami1} obtained some
fixed point theorems for a hybrid of multivalued and singlevalued

Keywords: Fixed-point theorems, Fixed-point and coincidence theorems